English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 63190/95884 (66%)
造訪人次 : 4591829      線上人數 : 286
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/45716

    題名: Theory for the rate of crack closure
    作者: Yu, C. C.;Lin, C. B.;Lee, Sanboh
    貢獻者: 淡江大學機械與機電工程學系
    日期: 1995-07
    上傳時間: 2010-03-26 19:47:29 (UTC+8)
    出版者: College Park: American Institute of Physics (AIP)
    摘要: The theory for the constant rate of crack closure was investigated. The aim of this theory is to explain why the rate of crack closure is constant during the wetting stage of healing. Assuming that a surface crack in a material is treated by compression or with solvent, its crack closes up at a constant rate and its shape is independent of time. This approach was based on the Gibbs energy of an atom near the boundary between healed and unhealed zones. The results are in satisfactory agreement with experimental data in the literature.
    關聯: Journal of Applied Physics 78(1), pp.212-216
    DOI: 10.1063/1.360654
    顯示於類別:[機械與機電工程學系暨研究所] 期刊論文


    檔案 描述 大小格式瀏覽次數
    0021-8979_78(1)p212-216.pdf509KbAdobe PDF751檢視/開啟



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋